# SDR COEA2012081301875

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N875FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0206
- Aircraft time: 9,934 hours, 11,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB:  ON CLIMBOUT FROM DRO ON FLT 7774 THE DOOR WARNING LIGHT ILLUMINATED.  PILOT TURNED BACK AND LANDED IN DRO WITHOUT INCIDENT.  CHECKED DOOR LOCKING MECHANISM, HINGES AND LOCKING PINS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
